# SDR DALA2017121808658

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB STA XRS=326 AT FIXED LEADING EDGE INTERNAL STRUCTURE , RH WING. RIB ON STA XRS=326 AT FIXED LEADING EDGE INTERNAL STRUCTURE , RH WING WAS REPLACED PER DC-9/MD-80 SRM 51-30-05, SRM 51-30-02, AND DWG 9937589 REV D.   (AD)(LP0341549)
